# SDR PCSA5030501

- Difficulty date: May 3, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 2612 · Fire Detection
- Part: Cdu
- Part number: 100012703
- Condition: Shorted
- Location: Aft Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

FLIGHT 711 MIA TO MEX, DURING CRUISE LOWER CARGO FIRE LIGHT AND BELL CAME ON INDICATING A AFT FIRE.  FUEL WAS DUMPED, AIRCRAFT DIVERTED TO MID AND LANDED WITH NO FURTHER INCIDENT.  UPON INSPECTION OF THE AFT CARGO COMPARTMENT ON THE GROUND NO FIRE WAS OBSERVED IN THE AFT CARGO.  MAINTENANCE FOUND A CDU IN THE AFT CARGO SENDING FALSE FIRE INDICATION TO COCKPIT, CDU EXTERNAL WIRE FOUND GROUNDING, WIRE REPAIRED IAW 20-10-13, SYSTEM OP'S CHECK NORMAL IAW HOLLYNDSED AMMS 26-15-00.  AIRCRAFT WAS RETURNED TO SERVICE.
